# SDR 97ZZZX4127

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: 900F3611805101
- Condition: Binds
- Location: Cowl
- Part time: 731 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COWL LATCH BINDS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
